# SDR DL767954120

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Failed
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND 3 EXIT SIGNS EMERG LIGHTS INOP, MID-CABIN, RT SIDE.  REPLACED POWER SUPPLY.  OPERATION NORMAL.
